Carl; here is what the drug interactions with these 3 medications from this site drugs.com (((Interactions between your selected drugs
Applies to: Xanax (alprazolam), ZzzQuil (diphenhydramine)
Using ALPRAZolam together with diphenhydrAMINE may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.)))) I WOULD SAY YOUR BETTER OFF NOT TO TAKE THE ZZZQUIL ALL it is going to do is increase the side effects of the other medications which you don't really need but feel free to call your doctor or Pharmacist and ask them you really should be sedated with just your prescription ones. And that is all the zzzquil does.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2011 • 3 answers
Posted 10 Aug 2011 • 4 answers
Posted 16 Mar 2015 • 1 answer
Posted 18 Sep 2015 • 1 answer
Posted 17 days ago • 1 answer